Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Veins in body seen visible on chest, stomach, feet, reddish in color. What could be causing this?

i have been noticing my veins in my whole body have become way more started in my chest and now has moved to my whole body..legs, sides of stomach , feet , hands, underarms, everywhere and noticed tonight i have these spots on the lower part of my legs and feet that almost look reddish/orange in color they dont hurt but it is worrying me
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query,
your symptoms point towards a condition called spider naevi.

spider angioma is found slightly beneath the skin surface, often containing a central red spot and reddish extensions which radiate outwards like a spider's web. They are common and may be benign, presenting in around 10-15% of healthy adults However, having more than five spider naevi may be a sign of liver disease.

its caused to the hormone estrogen.most of these are asymptomatic and resolve on their own.

if you're concerned about the spots you can get a basic liver funtion test done to know the cause.

thank you,
wishing you good health
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor